MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical trial.It was reported that the subject suffered restenosis of the target lesion, requiring hospitalization and additional intervention.The subject underwent treatment with the eluvia drug eluting stent on (b)(6) 2024 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery with 7 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length 100 mm with 80% stenosis and was classified as tasc ii d lesion.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 6 mm x 100 mm sterling pta balloon.Treatment of target lesion was performed by dilation of 7 mm x 120 mm eluvia drug eluting stent study device.Following, post-dilation was performed using 6 mm x 100 mm sterling pta balloon and a non-boston scientific balloon.Post procedure, the final residual stenosis was noted to be 0%.On (b)(6) 2024, the subject was discharged from the hospital.On (b)(6) 2024, subject visited the hospital for 6-month follow-up assessment, and the abi and pvr tracings at rest, showed evidence of mild to moderate peripheral arterial insufficiency and lack of calf waveform augmentation which suggested high grade stenosis and occlusion at the left superficial femoral artery (sfa).On (b)(6) 2024, 308 days post-index procedure, the subject was admitted to hospital with persistent symptoms of left lower extremity claudication and to undergo peripheral angiogram and possible intervention.On the same day, in-stent occlusion noted in left proximal superficial femoral artery was treated by dilation using 6 mm x 100 mm and 7 mm x 100 mm sterling pta balloons, followed by drug coated balloon angioplasty using 7 mm x 150 mm ranger dcb.Chronic total occlusion noted in left distal sfa and left proximal popliteal artery was treated by intravascular lithotripsy using a non-boston scientific catheter followed by angioplasty using 3 mm x 60 mm coyote balloon and a non-boston scientific scoring balloon and drug coated balloon angioplasty using 6 mm x 100 mm ranger dcb.Post treatment, the final residual stenosis was noted to be 0%.On the same day, the event was considered resolved.On (b)(6) 2024, subject was discharged from hospital in stable condition on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 48 years old at the time of study enrollment.

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20924299
Report Number2124215-2024-77770
Device Sequence Number5068505
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public08714729876731
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberH74939294701210
Device Catalogue NumberH74939294701210
Device Lot Number0029960184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/13/2024
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient EthnicityHispanic